Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2940 Publications


2020 | Journal Article | IST-REx-ID: 6563 | OA
Are two given maps homotopic? An algorithmic viewpoint
M. Filakovský, L. Vokřínek, Foundations of Computational Mathematics 20 (2020) 311–330.
View | DOI | Download Preprint (ext.) | arXiv
 

2020 | Journal Article | IST-REx-ID: 6593 | OA
An efficient projection-type method for monotone variational inequalities in Hilbert spaces
Y. Shehu, X.-H. Li, Q.-L. Dong, Numerical Algorithms 84 (2020) 365–388.
View | Files available | DOI
 

2020 | Journal Article | IST-REx-ID: 6649 | OA
Optimal upper bound for the correlation energy of a Fermi gas in the mean-field regime
N.P. Benedikter, P.T. Nam, M. Porta, B. Schlein, R. Seiringer, Communications in Mathematical Physics 374 (2020) 2097–2150.
View | Files available | DOI | arXiv
 

2020 | Journal Article | IST-REx-ID: 6796 | OA
Partial coherence and frustration in self-organizing spherical grids
F. Stella, E. Urdapilleta, Y. Luo, A. Treves, Hippocampus 30 (2020) 302–313.
View | Files available | DOI | PubMed | Europe PMC
 

2020 | Journal Article | IST-REx-ID: 6808 | OA View | DOI | Download Submitted Version (ext.) | PubMed | Europe PMC
 

Filters and Search Terms

extern<>1

Search

Filter Publications